# SDR ASAA2015012510410

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 31,621 hours, 9,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 801988
- Condition: Failed
- Location: Ram Air
- Part time: 84,848 hours, 61,923 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ANUNCIATOR ILLUMINATED ON RECALL.  ACFT GROUNDED.  REPLACED LT RAM AIR EXHAUST ACTUATOR.  OPS CHECKED GOOD IAW AMM 21-51-21.  RESTORED RAM AIR MODULATING SYS, REF AMM 21-00-00-440-802.
